Advertisement

Doklady Mathematics

, Volume 90, Issue 1, pp 466–468 | Cite as

The oriented degree of multivalued perturbations of Fredholm mappings of positive index

  • V. G. Zvyagin
Mathematics

Keywords

Optimal Control Problem DOKLADY Mathematic Fredholm Operator Nonempty Compact Subset Fredholm Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. G. Borisovich, V. G. Zvyagin, and Yu. I. Sapronov, Russian Math. Surveys 32(4), 1–54 (1977).CrossRefzbMATHGoogle Scholar
  2. 2.
    P. Zecca, V. G. Zvyagin, and V. V. Obukhovskii, Dokl. Math. 73, 63–66 (2006).CrossRefzbMATHGoogle Scholar
  3. 3.
    V. Obukhovskii, P. Zecca, and V. Zvyagin, Abstract Appl. Anal. 2006, 1–14 (2006).CrossRefMathSciNetGoogle Scholar
  4. 4.
    A. D. Myshkis, Mat. Sb. 34(3), 525–540 (1954).MathSciNetGoogle Scholar
  5. 5.
    L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings (Kluwer, Dordrecht, 1999).CrossRefzbMATHGoogle Scholar
  6. 6.
    L. Górrniewicz, A. Granas, and W. Kryszewski, J. Math. Anal. Appl. 161(2), 457–473 (1991).CrossRefMathSciNetGoogle Scholar
  7. 7.
    V. G. Zvyagin and N. M. Ratiner, Lect. Notes Math. 1520, 111–137 (1992).CrossRefMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Voronezh State UniversityVoronezhRussia

Personalised recommendations